MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX BR ANCHOR W/ORTHOCORD AND NEEDLES; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX BR ANCHOR W/ORTHOCORD AND NEEDLES; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222232
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).Associated medwatch: 1221934-2018-51876.
 
Event or Problem Description
It was reported by our affiliate that upon knot tying, one strand of the orthocord suture from each anchor broke.Use the remnant to complete the knot tying.

Brand Name
5.5 HEALIX BR ANCHOR W/ORTHOCORD AND NEEDLES
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7691216
Report Number1221934-2018-51877
Device Sequence Number805601
Product Code MAI
UDI-Device Identifier10886705007783
UDI-Public10886705007783
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Catalogue Number222232
Device Lot Number3706553
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2013
Initial Report FDA Received Date07/16/2018
Patient Sequence Number1